# SDR IPXA12574011

- Difficulty date: June 17, 2012
- Submitted: June 18, 2012
- Operation: Air carrier
- Aircraft: N449UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27738
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Lt Wing Slat
- Component: Slat, Boeing
- Component part number: 114N4002155A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 SLAT DENTED 50" FROM OTBD END, 4" FWD OF T/E.  REPAIRED IAW EO B757-5750-47032-B.
